Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 18, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 1, 2007, 3:09 AM MDT. It took effect at Jul 1, 2007, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 3:09 AM MDT (09:09 UTC)
- In effect from
- Jul 1, 2007, 12:00 PM MDT
- Expired
- Jul 1, 2007, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 010909 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 309 AM MDT SUN JUL 1 2007 UTZ426-012200- /O.NEW.KSLC.FW.W.0018.070701T1900Z-070702T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 309 AM MDT SUN JUL 1 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80. WEST TO WEST-SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP EARLY THIS AFTERNOON. HUMIDITIES WILL FALL BELOW 10 PERCENT ACROSS MUCH OF THE AREA. IN ADDITION...A HAINES INDEX OF 6 IS EXPECTED. GUSTY WINDS COMBINED WITH VERY LOW HUMIDITIES AND HIGH HAINES INDICES WILL BRING SEVERE FIRE WEATHER CONDITIONS TO THE WASATCH MOUNTAINS NORTH OF I-80 AGAIN TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-012200- /O.NEW.KSLC.FW.W.0018.070701T1800Z-070702T0400Z/ SOUTH CENTRAL UTAH- 309 AM MDT SUN JUL 1 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR SOUTH CENTRAL UTAH. SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP EARLY THIS AFTERNOON. HUMIDITIES WILL FALL INTO THE SINGLE DIGITS ACROSS FIRE WEATHER ZONE 440. IN ADDITION...A HAINES INDEX OF 6 IS EXPECTED. GUSTY WINDS COMBINED WITH VERY LOW HUMIDITIES AND HIGH HAINES INDICES WILL BRING SEVERE FIRE WEATHER CONDITIONS TO SOUTH CENTRAL UTAH AGAIN TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS85 KSLC 012136 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 336 PM MDT SUN JUL 1 2007 UTZ426-020545- /O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ /O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 336 PM MDT SUN JUL 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WEST TO WEST-SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ALONG WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE THROUGH MIDEVENING. WINDS WILL DIMINISH AFTER SUNSET...BRINGING A BREAK IN THE HAZARDOUS FIRE WEATHER CONDITIONS. HAZARDOUS FIRE WEATHER CONDITIONS MAY RETURN MONDAY AFTERNOON. WINDS WILL INCREASE AGAIN OUT OF THE WEST SOUTHWEST DURING THE EARLY AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY LOW HUMIDITIES COULD LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THOUGH MONDAY EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ440-020545- /O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ /O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0400Z/ SOUTH CENTRAL UTAH- 336 PM MDT SUN JUL 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ALONG WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE INTO EARLY THIS EVENING. WINDS WILL SUBSIDE AFTER SUNSET...BRINGING AN END TO THE HAZARDOUS FIRE WEATHER CONDITIONS FOR THE BALANCE OF THE NIGHT. WINDS WILL PICK UP AGAIN MONDAY AFTERNOON. THESE WINDS ALONG WITH ALREADY LOW RELATIVE HUMIDITIES COULD LEAD TO ANOTHER ROUND OF HAZARDOUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-441-020545- /O.NEW.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- 336 PM MDT SUN JUL 1 2007 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH MONDAY AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO MONDAY EVENING...WITH WINDS DECREASING AFTER SUNSET. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 020315 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 915 PM MDT SUN JUL 1 2007 UTZ426-021115- /O.EXP.KSLC.FW.W.0018.000000T0000Z-070702T0300Z/ /O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 915 PM MDT SUN JUL 1 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 426 IN NORTHERN UTAH... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN MONDAY AFTERNOON. WINDS WILL INCREASE AGAIN OUT OF THE WEST SOUTHWEST DURING THE EARLY AFTERNOON. THESE WINDS COMBINED WITH THE ALREADY LOW HUMIDITIES COULD LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THOUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ440-021115- /O.CON.KSLC.FW.W.0018.000000T0000Z-070702T0400Z/ /O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ SOUTH CENTRAL UTAH- 915 PM MDT SUN JUL 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 440 IN SOUTH CENTRAL UTAH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 440 IN SOUTH CENTRAL UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ALONG WITH SINGLE DIGIT RELATIVE HUMIDITIES WILL CONTINUE TO DIMINISH THIS EVENING. THESE WINDS WILL SUBSIDE OVER THE NEXT HOUR...BRINGING AN END TO THE HAZARDOUS FIRE WEATHER CONDITIONS FOR THE BALANCE OF THE NIGHT. WINDS WILL PICK UP AGAIN MONDAY AFTERNOON. THESE WINDS ALONG WITH ALREADY LOW RELATIVE HUMIDITIES COULD LEAD TO ANOTHER ROUND OF HAZARDOUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-441-021115- /O.CON.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- 915 PM MDT SUN JUL 1 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 441 IN SOUTHEAST UTAH... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH MONDAY AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO MONDAY EVENING...WITH WINDS DECREASING AFTER SUNSET. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 30, 11:50 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 30, 11:50 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED RFW ZONES NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1150 PM MDT SAT JUN 30 2007 .SYNOPSIS...HIGH PRESSURE ACROSS THE REGION WILL MAINTAIN HOT AND DRY CONDITIONS THROUGH NEXT WEEK. && .DISCUSSION...HOT AND DRY CONDITIONS WILL PERSIST THROUGH THE NEXT SEVERAL DAYS. WINDS WILL BE LESS ON SUNDAY BUT COULD INCREASE SOME ON MONDAY IN THE NORTH AS A SYSTEM RIDES OVER THE TOP OF RIDGE. CURRENT PACKAGE IN GOOD SHAPE FOR TONIGHT AND SUNDAY. && .AVIATION...NO CONCERNS FOR THE SLC TERMINAL. && .FIRE WEATHER...HAVE LET THE RED FLAG WARNINGS EXPIRE AS WINDS HAVE DROPPED OFF. WINDS WILL IN GENERAL BE LESS SUNDAY BUT STILL COULD REACH SOME RED FLAG CRITERIA ALONG THE ARIZONA BORDER SUNDAY AFTERNOON AND THEN POSSIBLY OVER EXTREME NORTH ON MONDAY AS A WEAK SYSTEM RIDES OVER THE TOP OF THE RIDGE. BUT FOR NOW NO NEW HEADLINES ARE EXPECTED TO BE ISSUED. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING UNTIL 10 PM SATURDAY FOR UTAH FIRE WEATHER ZONES 426-434-435-437-439-440-445-446. WY...NONE. && PUBLIC...STRUTHWOLF AVIATION...SEAMAN FIRE WEATHER...STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 30, 7:00 AM MDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MDT SAT JUN 30 2007 UTZ001>016-019>021-517-518-WYZ021-011300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 700 AM MDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH...SOUTHWEST UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A HOT AND DRY AIRMASS WILL BE OVER UTAH AND SOUTHWEST WYOMING TODAY WITH AREAS OF GUSTY SOUTH TO SOUTHWEST WINDS. THESE CONDITIONS WILL RESULT IN SEVERE FIRE WEATHER FOR SOME AREAS. SEE THE LATEST FIRE WEATHER PRODUCTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES WILL INCREASE FOR ALL AREAS FOR THE HOLIDAY WEEK WITH LOCAL SEVERE FIRE WEATHER CONDITIONS CONTINUING. MONITOR THE LATEST NATIONAL WEATHER SERVICE FIRE WEATHER FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:36 PM MDT | Fire Weather Watch | SLC | 13 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.